# SDR REXA200500154

- Difficulty date: December 12, 2005
- Submitted: December 13, 2005
- Operation: Air carrier
- Aircraft: N8721B
- Make and model: Cndair CL6002B19
- Aircraft serial: 7721
- Aircraft time: 7,196 hours, 6,293 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap
- Condition: Malfunctioned
- Location: T/E Flap
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FLAPS FAIL AT 20 ON APPROACH.  QRH FOLLOWED UNEVENTFUL LANDING. RESET FLAPS AND PLACED ON 72 HOUR WATCH IAW AD 98-20-01
